This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
Ive been on reclipsen for 2 months and it was fine, When I started my period this last time I finished in 3 days but the first days were very heavy and painful, then the 4th day i didnt have anything, then day 5 I started again, a light period, I had to use light tampons. It has been like that since;I will start the inactive pills again in a week. Whats going on?
Birth control can really mix things up. I've had very mixed up periods!!! I have 2 sons so this don't mean you can't get pregnant but But on your subject you are okay. I don't know itlf you're pregnant or not. I wasn't, I've went many different times with out my period one time 4 mths 6 mths 9 mths Ect. I don't know about yours but mine was stress. A very stressful life can cause this. Also, doctors toldme diet can do this to! I've also had them the way. You have had Extremely heavy with very bad pains and short. Then nothing for 9 mths. Mine was stress!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.